Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 115, NWS Shreveport, LA

December 23, 2009Angelina County, Nacogdoches County, San Augustine County, Texas

NWS Shreveport, LA issued this tornado warning at Dec 23, 2009, 11:51 PM CST for Angelina County, Nacogdoches County, San Augustine County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 23, 2009, 11:51 PM CST (05:51 UTC)
Expired
Dec 24, 2009, 12:30 AM CST
In force
39 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Angelina County, TX, Nacogdoches County, TX, San Augustine County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 8:48 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 5.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2009-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2009-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 329 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
649 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
446 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
329 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSHV 240551
TORSHV
TXC005-347-405-240630-
/O.NEW.KSHV.TO.W.0115.091224T0551Z-091224T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1151 PM CST WED DEC 23 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN ANGELINA COUNTY IN EASTERN TEXAS...
  SOUTHEASTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
  SAN AUGUSTINE COUNTY IN EASTERN TEXAS...

* UNTIL 1230 AM CST

* AT 1150 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 14 MILES        
  SOUTH OF ETOILE...NEAR ZAVALLA OR 12 MILES NORTH OF                
  ROCKLAND...MOVING NORTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MACUNE AND SAN AUGUSTINE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST THURSDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS.

&&

LAT...LON 3113 9455 3158 9443 3152 9400 3105 9435
TIME...MOT...LOC 0550Z 209DEG 29KT 3117 9441

$$

24
2 follow-up statements
000 
WWUS54 KSHV 240621
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1221 AM CST THU DEC 24 2009

TXC005-240630-
/O.CAN.KSHV.TO.W.0115.000000T0000Z-091224T0630Z/
ANGELINA TX-
1221 AM CST THU DEC 24 2009

...THE TORNADO WARNING FOR ANGELINA COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST THURSDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS.

LAT...LON 3125 9437 3130 9441 3131 9443 3158 9443
      3152 9400 3120 9425
TIME...MOT...LOC 0620Z 209DEG 29KT 3138 9427

$$

TXC347-405-240630-
/O.CON.KSHV.TO.W.0115.000000T0000Z-091224T0630Z/
NACOGDOCHES TX-SAN AUGUSTINE TX-
1221 AM CST THU DEC 24 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CST FOR SAN
AUGUSTINE AND NACOGDOCHES COUNTIES...

AT 1220 AM CST...A TORNADO WAS REPORTED.  THIS TORNADO WAS LOCATED
NEAR BROADDUS...OR 27 MILES EAST OF LUFKIN...MOVING NORTHEAST AT 35
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHIRENO...MACUNE...SAN AUGUSTINE...DENNING...CHINAQUAPIN AND ATTOYAC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST THURSDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS.

&&

LAT...LON 3125 9437 3130 9441 3131 9443 3158 9443
      3152 9400 3120 9425
TIME...MOT...LOC 0620Z 209DEG 29KT 3138 9427

$$

18
000 
WWUS54 KSHV 240631
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1231 AM CST THU DEC 24 2009

TXC347-405-240640-
/O.EXP.KSHV.TO.W.0115.000000T0000Z-091224T0630Z/
NACOGDOCHES TX-SAN AUGUSTINE TX-
1231 AM CST THU DEC 24 2009

...THE TORNADO WARNING FOR SAN AUGUSTINE AND NACOGDOCHES COUNTIES HAS
EXPIRED...

THE STORM WHICH TRIGGERED THIS TORNADO WARNING HAS WEAKENED...AND A 
WARNING IS NO LONGER NECESSARY AT THIS TIME.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST THURSDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS.

LAT...LON 3125 9437 3130 9441 3131 9443 3158 9443
      3152 9400 3120 9425
TIME...MOT...LOC 0621Z 209DEG 29KT 3139 9427

$$

18

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 23, 9:32 PM CST, 2 hours 19 minutes earlier.

Area forecast discussion, Dec 23, 9:32 PM CST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
932 PM CST WED DEC 23 2009

.DISCUSSION...
UPDATES OUT FOR NEW TORNADO WATCH 806 UNTIL 12Z/6AM. WARM FRONT
DRAPED NORTH OF THE I-20 CORRIDOR WITH MOISTURE PLENTY THICK ON
THE SOUNDING...BUT STILL SOME DRY AIR ALOFT. THE AFTERNOON ROUND
OF TSTM ACTIVITY IS STILL LIFTING OUT ACROSS THE NORTHERN
TIER...WHILE MORE DEVELOPMENT COMING IN OVER THE SOUTHWEST CORNER.
MEANWHILE...THE FRONT AND UPPER LOW COMING OUT INTO CENTRAL TX...NOW
PAST ABILENE. FLASH FLOODING IS A GREAT CONCERN INTO THE
OVERNIGHT AS WELL AS THE TORNADO THREAT. SEVERAL AREAS QUITE
SOAKED FROM FIRST ROUND. AS THE SQUALL LINE DEVELOPS AND MOVES OUR
WAY...WE WILL TRANSITION INTO AN INCREASED DAMAGING WIND THREAT FROM
ANY BOWING SEGMENTS BY DAYBREAK. /24/

&&

.AVIATION...
MVFR CIGS FOR MOST WITH CONVECTIVE ISSUES AS WELL BRINGING DOWN
VSBY AND VARYING SFC WINDS. SOUTHEAST FLOW OVERNIGHT WILL SHIFT TO
SOUTHWEST ALONG THE FRONT AND REMAIN RATHER GUSTY INTO THE
AFTERNOON WITH GUSTS AROUND 30 KTS LIKELY AS THE COLD AIR SPREADS
BACK INTO THE REGION AFTER DAYBREAK. WE/LL KEEP MVFR AT LEAST AS
COLD AIR DEEPENS AND WIND VEER MORE WESTERLY DURING THE AFTERNOON.
VFR EXPECTED BEYOND TOMORROW AND INTO THE WEEKEND. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  56  56  30  47  30 / 100  70  10  10  10
MLU  60  60  31  47  30 / 100  70  10  10  10
DEQ  54  54  25  43  26 / 100  70  20  10  10
TXK  54  54  29  43  30 / 100  70  20  10  10
ELD  57  57  29  46  28 / 100  70  20  10  10
TYR  49  49  28  45  30 / 100  70  10  10  10
GGG  51  51  26  47  30 / 100  70  10  10  10
LFK  52  55  30  50  31 / 100  70  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
     FOLLOWING ZONES: ARZ050-051-059>061-070>073.

     FLASH FLOOD WATCH UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
     FOLLOWING ZONES: LAZ001>006-010>014-017>022.

     FLASH FLOOD WATCH UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: LAZ001>006-010-012>014.

OK...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
     FOLLOWING ZONES: OKZ077.

     FLASH FLOOD WATCH UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
     FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-150-151-153.

&&

24
Hazardous weather outlook, Dec 23, 11:49 AM CST, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1149 AM CST WED DEC 23 2009

ARZ050-051-059>061-070>073-LAZ001>006-010-012>014-OKZ077-TXZ096-
097-108>112-124>126-136>138-150-151-153-241230-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-RED RIVER-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-RUSK-PANOLA-SHELBY-
1149 AM CST WED DEC 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG AND SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON
THROUGH EARLY THURSDAY MORNING AS A DEVELOPING STORM SYSTEM ACROSS
THE SOUTHERN PLAINS IS FORECAST TO DRAG A STRONG COLD FRONT
THROUGH THE FOUR STATE REGION. SEVERE THUNDERSTORMS COULD AFFECT
LOCATIONS ALONG AND WEST OF A HOPE ARKANSAS TO BOSSIER CITY
LOUISIANA TO MANY LOUISIANA LINE. DAMAGING WINDS...LARGE HAIL AND
ISOLATED TORNADOES WILL BE POSSIBLE WITH THESE THUNDERSTORMS.

BY LATE THIS EVENING...THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO
A SQUALL LINE AND MOVE EASTWARD. THE MAIN THREAT OF SEVERE WEATHER
WILL TRANSITION MORE TO DAMAGING WINDS AND HEAVY RAIN AS THE
SQUALL LINE DEVELOPS...ALTHOUGH ISOLATED TORNADOES AND LARGE HAIL
STILL REMAIN POSSIBLE.

HEAVY RAINFALL FROM 3 TO 4 INCHES...WITH LOCALLY HIGHER
AMOUNTS...WILL BE POSSIBLE WITH THIS ACTIVITY. THIS RAINFALL
COULD LEAD TO FLOODING PROBLEMS...ESPECIALLY FOR LOW LYING AND
POOR DRAINAGE AREAS.

AT THIS TIME...THE SQUALL LINE IS EXPECTED TO MOVE ACROSS EAST
TEXAS AND SOUTHEAST OKLAHOMA LATE THIS EVENING INTO EARLY THURSDAY
MORNING...CROSSING INTO NORTHERN LOUISIANA AND SOUTHWEST ARKANSAS
BY SUNRISE THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE SQUALL LINE IS EXPECTED TO LEAVE EASTERN PORTIONS OF THE FOUR
STATE REGION BY NOON THURSDAY. BEYOND THURSDAY AFTERNOON...THE
PROBABILITY FOR HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY
BE NEEDED THIS AFTERNOON THROUGH THURSDAY MORNING.

LAZ011-017>022-TXZ149-152-165>167-241230-
RED RIVER-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
CHEROKEE-NACOGDOCHES-ANGELINA-SAN AUGUSTINE-SABINE TX-
1149 AM CST WED DEC 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG AND SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH
EARLY THURSDAY MORNING AS A DEVELOPING STORM SYSTEM ACROSS THE
SOUTHERN PLAINS IS FORECAST TO DRAG A STRONG COLD FRONT THROUGH
THE FOUR STATE REGION. SEVERE THUNDERSTORMS COULD DEVELOP BY THIS
AFTERNOON...AFFECTING LOCATIONS ALONG AND WEST OF A HOPE ARKANSAS TO
BOSSIER CITY LOUISIANA TO MANY LOUISIANA LINE. DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE WITH
THESE THUNDERSTORMS.

BY LATE THIS EVENING...THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO
A SQUALL LINE AND MOVE EASTWARD. THE MAIN THREAT OF SEVERE WEATHER
WILL TRANSITION MORE TO DAMAGING WINDS AND HEAVY RAIN AS THE
SQUALL LINE DEVELOPS...ALTHOUGH ISOLATED TORNADOES AND LARGE HAIL
STILL REMAIN POSSIBLE.

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THIS ACTIVITY TODAY.
RAINFALL AMOUNTS OF UP TO 2 INCHES CAN BE EXPECTED...ALTHOUGH ISOLATED
HIGHER AMOUNTS CAN NOT BE RULED OUT. THIS RAINFALL COULD LEAD TO
PONDING OF ROADWAYS AND LOW LYING AREAS.

AT THIS TIME...THE SQUALL LINE IS EXPECTED TO MOVE ACROSS EAST
TEXAS AND SOUTHEAST OKLAHOMA LATE THIS EVENING INTO EARLY THURSDAY
MORNING...CROSSING INTO NORTHERN LOUISIANA AND SOUTHWEST ARKANSAS
BY SUNRISE THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE SQUALL LINE IS EXPECTED TO LEAVE EASTERN PORTIONS OF THE FOUR
STATE REGION BY NOON THURSDAY. BEYOND THURSDAY AFTERNOON...THE
PROBABILITY FOR HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE
NEEDED THIS AFTERNOON THROUGH THURSDAY MORNING.

05

In the hours before

Local storm report, Dec 23, 8:14 PM CST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
814 PM CST WED DEC 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     FLASH FLOOD      1 SE LINDEN             33.00N 94.35W
12/23/2009                   CASS               TX   EMERGENCY MNGR

            FLOODING REPORTED ON HWY 125 SOUTHEAST OF LINDEN.

&&

JTALLEY
Local storm report, Dec 23, 8:15 PM CST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
815 PM CST WED DEC 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     DENSE FOG        4 SW TEXARKANA          33.41N 94.06W
12/23/2009                   BOWIE              TX   EMERGENCY MNGR

            FLOODING ON US59 AND GUN CLUB RD.

&&

JTALLEY
Local storm report, Dec 23, 8:17 PM CST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
817 PM CST WED DEC 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     FLASH FLOOD      4 SW TEXARKANA          33.41N 94.06W
12/23/2009                   BOWIE              TX   EMERGENCY MNGR

            FLOODING ON US59 AND GUN CLUB RD.

&&

JTALLEY
Local storm report, Dec 23, 9:08 PM CST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
908 PM CST WED DEC 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     FLASH FLOOD      ATLANTA                 33.12N 94.16W
12/23/2009                   CASS               TX   BROADCAST MEDIA

            FLOODING ON MAIN ST CAUSING CARS TO BE WASHED ON
            SIDEWALKS.

&&

JTALLEY
Local storm report, Dec 23, 10:27 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 PM CST WED DEC 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     LUFKIN                  31.33N 94.73W
12/23/2009                   ANGELINA           TX   LAW ENFORCEMENT

            WIDESPREAD DAMAGE ACROSS PORTIONS OF LUFKIN. TREES DOWN
            ON HOUSES AND POWER LINES DOWN.

&&

JTALLEY
Local storm report, Dec 23, 10:41 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1041 PM CST WED DEC 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      FULTON                  33.61N 93.81W
12/23/2009                   LITTLE RIVER       AR   LAW ENFORCEMENT

            AN UNDERPASS ON HWY 355 IN FULTON IS FLOODED BY HEAVY
            RAIN.

0945 PM     FLASH FLOOD      HOPE                    33.67N 93.59W
12/23/2009                   HEMPSTEAD          AR   LAW ENFORCEMENT

            FLOODING IS REPORTED AT THE INTERSECTION OF COUNTY ROAD
            332 AND COUNTY ROAD 209.

&&

18

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 6:12 PM CSTTornado WarningSHVCass33 min
Dec 23, 6:36 PM CSTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk24 min
Dec 23, 6:40 PM CSTTornado WarningSHVBowie, Cass50 min
Dec 23, 6:58 PM CSTTornado WarningSHVCass, Marion32 min
Dec 23, 7:12 PM CSTTornado WarningSHVRusk48 min
Dec 23, 7:25 PM CSTTornado WarningSHVBowie, Cass35 min
Dec 23, 7:28 PM CSTFlash Flood WarningSHVBowie, Cass4 hr
Dec 23, 7:45 PM CSTTornado WarningSHVRusk35 min
Dec 23, 8:45 PM CSTTornado WarningSHVHarrison, Marion45 min
Dec 23, 9:18 PM CSTSevere Thunderstorm WarningSHVBowie, Cass42 min
Dec 23, 9:25 PM CSTTornado WarningSHVCass, Harrison, Marion50 min
Dec 23, 9:29 PM CSTFlash Flood WarningSHVCass3 hr
Dec 23, 10:06 PM CSTTornado WarningSHVCass39 min
Dec 23, 10:13 PM CSTSevere Thunderstorm WarningSHVAngelina, Nacogdoches47 min
Dec 23, 10:26 PM CSTTornado WarningSHVAngelina, Nacogdoches49 min
Dec 23, 10:52 PM CSTTornado WarningSHVPanola, Shelby38 min
Dec 23, 11:09 PM CSTTornado WarningSHVNacogdoches, Panola, Rusk, Shelby51 min
Dec 23, 11:39 PM CSTTornado WarningSHVPanola, Shelby51 min
Dec 24, 12:15 AM CSTFlash Flood WarningSHVAngelina, Harrison, Nacogdoches, Panola, Rusk, Sabine and 2 more3 hr
Dec 24, 12:23 AM CSTTornado WarningSHVHarrison, Panola41 min
Dec 24, 12:41 AM CSTFlash Flood WarningSHVBowie, Cass, Harrison, Marion4 hr
Dec 24, 1:05 AM CSTRiver Flood WarningSHVAnderson, Cherokee, Houston12 days
Dec 24, 1:12 AM CSTRiver Flood WarningSHVGregg34 hr
Dec 24, 1:51 AM CSTSevere Thunderstorm WarningSHVSabine, Shelby39 min
Dec 24, 2:08 AM CSTTornado WarningSHVSabine, San Augustine, Shelby37 min
Dec 24, 2:35 AM CSTFlash Flood WarningSHVSabine, Shelby3 hr
Dec 24, 2:41 AM CSTTornado WarningSHVSabine, Shelby49 min
Dec 24, 3:18 AM CSTTornado WarningSHVSabine42 min
Dec 24, 4:49 AM CSTWinter Storm WarningSHVRed River23 hr
Dec 24, 4:49 AM CSTWinter Weather AdvisorySHVBowie, Camp, Cass, Franklin, Gregg, Marion and 6 more23 hr
Dec 24, 5:54 AM CSTFlash Flood WarningSHVPanola, Sabine, San Augustine, Shelby4 hr
Dec 24, 6:38 AM CSTRiver Flood WarningSHVFranklin, Morris, Titus6 days
Dec 24, 6:40 AM CSTRiver Flood WarningSHVSabine, San Augustine36 hr
Dec 24, 6:42 AM CSTRiver Flood WarningSHVNacogdoches, Panola, Rusk, San Augustine, Shelby10 days
Dec 24, 8:03 AM CSTRiver Flood WarningSHVSmith, Wood26 hr
Dec 24, 8:03 AM CSTRiver Flood WarningSHVGregg, Smith, Upshur, Wood26 hr
Dec 24, 8:03 AM CSTRiver Flood WarningSHVGregg, Rusk26 hr
Dec 24, 8:03 AM CSTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk26 hr
Dec 24, 9:44 AM CSTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches49 hr
Dec 24, 9:47 AM CSTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler25 hr
Dec 24, 9:49 AM CSTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith25 hr

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.